Vytorin

USER REVIEWS

Comment from: Queenant 65-74 Female 10 years or more Patient Published: May 10

This is the only course that lowered my LDL without also lowering my HDL. I have come to this site because I have severe leg (thigh to toes) pain and severe leg cramps (thigh as well as calf), but I also have fibromyalgia, so cannot determine source of lower extremity problem(s). However, tonic water (not diet) has been VERY helpful in immediate relief from cramping, but no effect on pain. Have had great relief with homeopathic Arnica gel topped with DMSO (to have Arnica absorbed very quickly). ArniCare is brand of OTC Arnica; I get DMSO through Amazon. Would appreciate any method to distinguish which pains are due to fibromyalgia from those caused by Vytorin (but would not likely DC the Vytorin--just "curious"). Began Vytorin about 15 years ago; started arnica about 2 years ago.

Related Reading: fibromyalgia | vytorin

Comment from: 55-64 Female 1 to less than 2 years Patient Published: November 25

Medicine has reduced my cholestrol level, however, I do have muscle problems with my legs. The muscle problem is minor most of the time.

Comment from: youdoo 75 or over Male 2 to less than 5 years Patient Published: February 16

Been taking it about 3 years, Zocor before that. Vytorin is lots more effective. Feel weakness and fog but attributed it to my age, 78. Might be a side effect. I'm OK with it. Going to try Simvistatin and Ezetimibe in separate tablets. Should get the same effect at less cost.

Related Reading: zocor | vytorin

Comment from: bevbynite 55-64 Female 1 to 6 months Patient Published: January 15

Vytorin has been very effective for me but I can no longer take the side effects. I was tired all the time, foggy headed and ached from head to toe, felt like a wrung out wash cloth. Leg cramps were the worst and my legs always seemed to want to crumble under me. It also seemed to affect my bladder because the feelings I was having have stopped since I stopped the medication. My doctor wanted me to stay on it but I just can't take it anymore.

Related Reading: vytorin

Comment from: Marylee 65-74 Female 1 to less than 2 years Patient Published: November 10

I have been taking the 10/80mg Vytorin since March, 2008. Within 8 weeks after starting Vytorin, my overall cholesterol was at 129, my LDL's were 62,my HDL's were at 51, and triglycerides were 82. No other medication has ever brought it this low. After another 3 months, it was still low. In April, 2009, my cholesterol has crept up a little to 152, triglcerides 78, HDL' 58 and LDL's 78. It appears to be working for me for now. I have felt great, no noticeable side affects.

Related Reading: vytorin | cholesterol

Comment from: Steve 55-64 Male 1 to 6 months Patient Published: October 12

I have been on Vytorin for 3 months it lowered my cholesterol from 124 to 46

Related Reading: vytorin | cholesterol

Comment from: scrap 55-64 Female 5 to less than 10 years Patient Published: September 01

I have severe constipation and flushing of the neck and face that is very uncomfortable when using this drug. It works but the side effects are not fun.

Related Reading: constipation

Comment from: 55-64 Female 1 to less than 2 years Patient Published: August 24

I can't take the leg cramps any longer. I quit taking it last week.

Comment from: xxxxx 35-44 Female 1 to 6 months Patient Published: May 07

Its effective for me, don't feel anyting bad and my legs feel good.

Comment from: HazlAngl2 7-12 Male 1 to less than 2 years Patient Published: April 28

I have gone far with my Vytorin. Liptor didn't work, so doctors put me on Vytorin. Although I have muscle pain sometimes, it works for me.

Related Reading: vytorin | muscle pain

Comment from: Rod 25-34 Male 6 months to less than 1 year Patient Published: March 08

Vytorin was able to get me to my goal! FDA posted a new update in January stating that Zetia is safe and other reports were not statistically accurate to report cases of cancer. I think it is Dr. Nissen trying to ruin Merck's reputation because of past conflicts of interest. I am glad there are newer drugs that don't give you the aching and soreness that a higher dose cholesterol agent may give you.

Related Reading: vytorin | zetia | cancer

Comment from: jme 65-74 Female 1 to 6 months Patient Published: January 23

Looking for what side effects there are

Comment from: bulldogger 55-64 Female 2 to less than 5 years Patient Published: December 05

i have had great luck with this drug and no side effects.

Comment from: 55-64 Female 1 to less than 2 years Patient Published: December 03

Although my cholestrol levels were lowered (lowest readings of my life) the side effects were horrible, muscle pain, profound weakness, mental "fog". I stopped the meds about 4mths ago, the pain and "fog" are gone but the weakness in my legs continues, though is starting to improve slightly. It wasn't till I was almost housebound by the side effects that my doctor suggested stopping the meds. Needless to say I am looking for a new doctor.

Related Reading: muscle pain

Comment from: shar 55-64 Female 2 to less than 5 years Patient Published: November 15

I have been having feelings of weakness in my legs as if they will crumble on me at any time. Also feel like I am in a fog. I have some pain on & off all over. Also stabbing pain in feet & cause leg to jump.

Comment from: vytorin 65-74 Female 1 to less than 2 years Patient Published: October 20

Treatment has been successful, but I saw on the national news that the component(Zetia) may cause cancer, so I stopped taking vytorin. What is your opinion?

Related Reading: treatment | zetia | cancer

Comment from: cabin man 65-74 Male 2 to less than 5 years Patient Published: October 03

worked extremely well in bringing down hdl and ldl counts, to good in fact. After three years, came down with two different cancers in 10 months, skin cancer on the face, and leukemia. Stopped the vytorin.

Related Reading: skin cancer | leukemia | vytorin

QUESTION

What is cholesterol? See Answer

From WebMD Logo

Cholesterol Resources
Health Solutions From Our Sponsors
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors